| Lot Number |
1954163 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the unknown incident was not related to the design, manufacture, and/or sterilization of the revised devices.
Event or Problem Description
A historical adverse event was discovered during the investigation of (b)(4), wherein a 68-year-old male patient with an eleos distal femur replacement underwent revision surgery on (b)(6) 2024 for an unknown reason.